Thread: lump after quad injection .
02-13-2004, 11:26 AM #1
lump after quad injection .
This was the 20th time i had injected myself almost always in quad . I knew there was something wrong , i injected my sust. and at some point i coud not get the liquid to go tru the needle . I really pushed hard . Then i slightly pulled back the needle and i coud inject . 5 days later i still feel sore at my thigh and there is a lump . I coud not have injected into fat i inject about 1 inch and i always inject in the same spot . Anyone ???
02-13-2004, 11:32 AM #2
if you inject in the same spot every time, and almost 20 times, you will develop scar tissue in that spot which may leave more dense muscle tissue in that area and make it harder to inject. you need to rotate injection sites bro.
02-13-2004, 02:21 PM #3
Yeah im rotating , but only left quad right quad . The spots im shooting are the only spots where i dont have nerves . So it makes it pretty hard to find some new spots on my thigh . I dont inject in my upper body because im injecting sustanon and i mostly feel sore days after injection so i cannot train my upper body well .
02-13-2004, 02:25 PM #4Banned
Originally Posted by SaTyR
- Join Date
- May 2003
02-13-2004, 02:31 PM #5
lie on your stomach and stick it in your ass its easy. (sounds pretty nasty)
02-13-2004, 02:53 PM #6
How about your shoulder or your glutes? 2 Places that won't hurt too much, or not at all. Both pretty easy to inject. I inject my glute while standing, but with one leg on a chair, in order to relax the injected glute.
02-14-2004, 03:30 AM #7Originally Posted by Roidfever
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)